# SDR DHL2000707002

- Difficulty date: January 11, 2000
- Submitted: February 7, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510000617
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM REPAIR AT BS 620, RBL 23 TO RBL 32 NOT PER SRM.  REPLACED FLOOR BEAM PER SRM 53-10-8, 4 FT 6 INCH LENGTH.
